# SDR 95ZZZX654

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414VA
- Make and model: Cessna 414A
- Aircraft serial: 414A0442
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: E6178
- Condition: Cracked
- Location: Prop Spinner
- Part time: 557 hours
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MODIFIED PER STC SA4943SW (RAM WINGLETS AND GROSS WEIGHT INCREASE) AND STC SA7633SW (LIQUID ENGINES AND MCCAULEY PROPS).  SPINNER BULKHEAD FOUND WITH 3 CRACKS EMANATING FROM ATTACHMENT STUD HOLES.  TWO CRACKS APPROXIMATELY 1 INCH LONG, OTHER APPROXIMATELY 4 INCHES LONG.  IT APPEARS THE WAY THE 3 CRACKS STARTED, THAT THE OTHER 3 MOUNT HOLES WOULD CRACK SOON.  POSSIBLE REINFORCEMENT REQUIRED IN THIS AREA.
